EconPapers    
Economics at your fingertips  
 

Asymptotic normality of conditional density estimation with left-truncated and dependent data

Han-Ying Liang () and Jong-Il Baek ()

Statistical Papers, 2016, vol. 57, issue 1, 20 pages

Abstract: Based on the idea of the local polynomial smoother, we construct the Nadaraya–Watson type and local linear estimators of conditional density function for a left-truncation model. Asymptotic normality of the estimators is established under the lifetime observations are assumed to be a sequence of stationary $$\alpha $$ α -mixing random variables. Finite sample behavior of the estimators is investigated via simulations too. Copyright Springer-Verlag Berlin Heidelberg 2016

Keywords: Asymptotic normality; Nadaraya–Watson type and local linear estimators; Conditional density; Truncated data; $$\alpha $$ α -mixing; 62N02; 62G07 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-014-0635-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:57:y:2016:i:1:p:1-20

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-014-0635-1

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:57:y:2016:i:1:p:1-20